# SDR P5CA0000197

- Difficulty date: May 14, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- Aircraft time: 74,892 hours, 17,880 cycles
- Engine: Pwa JT9D7A
- Engine time: 67,238 hours, 16,602 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, C

## Discrepancy

NR 2 ENGINE STALLED LOST POWER AND WAS SHUTDOWN PER IAW POLAR PROCEDURES.  LOG PAGE NR 098103.  REMOVED AND REPLACED NR 2 ENGINE AS PER POLAR W/C 7100-002, OPS CHECKS GOOD.
